# SDR SWIA200514839

- Difficulty date: April 4, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 3,387 hours, 2,926 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0772
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MSG.  REPLACED NR 2 SECU IAW CRJ200 MM 27-61-05.  OPERATIONAL CHECK GOOD.
